MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. DREAMSTATION; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number AUX1131S15
Medical Device Problem Codes Degraded (1153); Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted regarding a dreamstation bipap avaps30ae aam, au device.On the rwo, the complaint reports black foam, in addition to other operating issues.There was no reports of serious injury or harm, and neither was there any mention of medical intervention.
 
Additional Manufacturer Narrative
The replacement dreamstation unit provided to the customer contained a blower box with the silicone foam.In (b)(6) 2024, the biomedical engineering unit at (b)(6) conducted servicing on this device and replaced the blower box containing silicone foam with a blower box containing the pe-pur foam.Post service, the device failed power cycle test and was returned to philips for evaluation.Upon evaluation of the device, the manufacturer's bench engineer removed the covers of the device and identified that the blower box assembly contained pe-pur foam.A complaint file was raised to the manufacturer for further investigation.The manufacturer confirmed with the customer that the affected device was not used on a patient and was sent to philips australia after servicing.

Brand Name
DREAMSTATION
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 
4125423300
MDR Report Key20129398
Report Number2518422-2024-100252
Device Sequence Number3226663
Product Code MNS
UDI-Device Identifier00606959424913
UDI-Public(01)00606959424913
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K102465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberAUX1131S15
Device Catalogue NumberAUX1131S15
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/03/2024
Supplement Report FDA Received Date01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown